Reference Type | Journal (article/letter/editorial) |
---|
Title | On the balance of stresses in the plasma sheet |
---|
Journal | Journal of Geophysical Research |
---|
Authors | Rich, F. J. | Author |
---|
Vasyliunas, V. M. | Author |
Wolf, R. A. | Author |
Year | 1972 (September 1) | Volume | 77 |
---|
Issue | 25 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/ja077i025p04670Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 788497 | Long-form Identifier | mindat:1:5:788497:3 |
---|
|
GUID | 0 |
---|
Full Reference | Rich, F. J., Vasyliunas, V. M., Wolf, R. A. (1972) On the balance of stresses in the plasma sheet. Journal of Geophysical Research, 77 (25) 4670-4676 doi:10.1029/ja077i025p04670 |
---|
Plain Text | Rich, F. J., Vasyliunas, V. M., Wolf, R. A. (1972) On the balance of stresses in the plasma sheet. Journal of Geophysical Research, 77 (25) 4670-4676 doi:10.1029/ja077i025p04670 |
---|
In | (1972, September) Journal of Geophysical Research Vol. 77 (25) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.